advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Cork, Ireland:

My nine year old daughter has type 1 diabetes for five years. For the past five months, she has had days where I don't give her insulin because she will have lows all day. She is on Humalog before each meal and Levemir at night. I have decreased her night insulin from 15 units to four. In the daytime, I can feed her a big meal and her sugar levels are under 5.0 mmol/L [90 mg/dl] afterwards. The doctors don't really know why this is happening, but she will be getting blood test done next week. Has this happened to any others before? What should I do?

Answer:

This isn't common. I wonder sometimes if she isn't getting insulin you don't know about. Look for that. She might have other endocrine diseases, for which her doctors will likely look. Otherwise, I would follow the glucose carefully.

LD

DTQ-20060612053323
Original posting 22 Jun 2006
Posted to Hypoglycemia and Insulin Analogs

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:08
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.